American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Kei Ji Izuchi and Yuko Izuchi. Gleason parts and countably generated closed ideals in $H^\infty$. Trans. Amer. Math. Soc. 365 (2013) 5071-5083.
Abstract, references, and article information   
View Article: PDF

[2] Jordi Pau and José Ángel Peláez. On the zeros of functions in Dirichlet-type spaces. Trans. Amer. Math. Soc. 363 (2011) 1981-2002. MR 2746672.
Abstract, references, and article information   
View Article: PDF

[3] Konstantin Dyakonov and Artur Nicolau. Free interpolation by nonvanishing analytic functions. Trans. Amer. Math. Soc. 359 (2007) 4449-4465. MR 2309193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexandru Aleman, Stefan Richter and Carl Sundberg. Analytic contractions, nontangential limits, and the index of invariant subspaces. Trans. Amer. Math. Soc. 359 (2007) 3369-3407. MR 2299460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Duren and Rachel Weir. The pseudohyperbolic metric and Bergman spaces in the ball. Trans. Amer. Math. Soc. 359 (2007) 63-76. MR 2247882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter L. Duren, Alexander P. Schuster and Kristian Seip. Uniform densities of regular sequences in the unit disk. Trans. Amer. Math. Soc. 352 (2000) 3971-3980. MR 1707485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jun-ichi Tanaka. Single generator problem. Trans. Amer. Math. Soc. 348 (1996) 4113-4129. MR 1340187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas Dowling and Anthony G. O’Farrell. Affine transformations and analytic capacities . Trans. Amer. Math. Soc. 347 (1995) 2643-2655. MR 1273488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nina Zorboska. Composition operators with closed range . Trans. Amer. Math. Soc. 344 (1994) 791-801. MR 1236226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jun-ichi Tanaka. Flows in fibers . Trans. Amer. Math. Soc. 343 (1994) 779-804. MR 1202421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stefan Richter and Carl Sundberg. Invariant subspaces of the Dirichlet shift and pseudocontinuations . Trans. Amer. Math. Soc. 341 (1994) 863-879. MR 1145733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Korenblum, R. O’Neil, K. Richards and K. Zhu. Totally monotone functions with applications to the Bergman space . Trans. Amer. Math. Soc. 337 (1993) 795-806. MR 1118827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hà Huy Khoái and Nguyen Văn Khuê. Finite codimensional subalgebras of Stein algebras and semiglobally Stein algebras . Trans. Amer. Math. Soc. 330 (1992) 503-508. MR 1025755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Leonardo A. Laroco. Stable rank and approximation theorems in $H\sp \infty$ . Trans. Amer. Math. Soc. 327 (1991) 815-832. MR 1012513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. M. Anderson, J. L. Fernández and A. L. Shields. Inner functions and cyclic vectors in the Bloch space . Trans. Amer. Math. Soc. 323 (1991) 429-448. MR 979966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kit Chak Chan. On the Dirichlet space for finitely connected regions . Trans. Amer. Math. Soc. 319 (1990) 711-728. MR 958885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mitsuru Nakai. Valuations on meromorphic functions of bounded type . Trans. Amer. Math. Soc. 309 (1988) 231-252. MR 957069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James Rovnyak. Euler spaces of analytic functions . Trans. Amer. Math. Soc. 308 (1988) 197-208. MR 929669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ke He Zhu. VMO, ESV, and Toeplitz operators on the Bergman space . Trans. Amer. Math. Soc. 302 (1987) 617-646. MR 891638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Keiji Izuchi. Countably generated Douglas algebras . Trans. Amer. Math. Soc. 299 (1987) 171-192. MR 869406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael Frederick Behrens. Interpolation and Gleason parts in $L$-domains . Trans. Amer. Math. Soc. 286 (1984) 203-225. MR 756036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Leon Brown and Allen L. Shields. Cyclic vectors in the Dirichlet space . Trans. Amer. Math. Soc. 285 (1984) 269-303. MR 748841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pamela Gorkin. Decompositions of the maximal ideal space of $L\sp{\infty }$ . Trans. Amer. Math. Soc. 282 (1984) 33-44. MR 728701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jun-ichi Tanaka. Cocycles and local product decomposition . Trans. Amer. Math. Soc. 278 (1983) 565-572. MR 701511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alex Meril. Analytic functionals with unbounded carriers and mean periodic functions . Trans. Amer. Math. Soc. 278 (1983) 115-136. MR 697064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Daniel H. Luecking and Rahman M. Younis. Quotients of $L\sp{\infty }$ by Douglas algebras and best approximation . Trans. Amer. Math. Soc. 276 (1983) 699-706. MR 688971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Carl Sundberg and Thomas H. Wolff. Interpolating sequences for $QA\sb{B}$ . Trans. Amer. Math. Soc. 276 (1983) 551-581. MR 688962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Klaus-D. Bierstedt, Reinhold Meise and William H. Summers. A projective description of weighted inductive limits . Trans. Amer. Math. Soc. 272 (1982) 107-160. MR 656483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Norman L. Alling. Global ideal theory of meromorphic function fields . Trans. Amer. Math. Soc. 256 (1979) 241-266. MR 546917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. Globevnik. Analytic extensions and selections . Trans. Amer. Math. Soc. 254 (1979) 171-177. MR 539913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1